MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. HALO ONE THIN-WALLED GUIDING SHEATH

CLEARSTREAM TECHNOLOGIES LTD. HALO ONE THIN-WALLED GUIDING SHEATH
Model Number HLO52535H
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 10/2022).
 
Event or Problem Description
It was reported that during the end of an angioplasty procedure, hemostasis valve of the device allegedly kinked.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the fourth complaint reported for this product/lot number combination.The device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for these reports.Investigation summary: the sample was not returned for evaluation.The result of the investigation is inconclusive for the reported material deformation issue.The root cause for the reported material deformation issue could not be determined based upon the available information received from the field communications.It was reported that the event occurred at the end of the procedure.Labeling review: instructions for use for the halo one thin-walled guiding sheath was reviewed and the following sections are applicable: warnings: do not advance the guidewire, sheath/dilator, procedural device, or any component if resistance is met, without first determining the cause and taking remedial action.Precautions: carefully inspect the sheath prior to use to verify that the sheath has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.Take care when back loading the tip of the dilator over the guidewire to avoid damage to the dilator.O not place sutures on the sheath tubing since this may restrict access/flow through the sheath.When puncturing, suturing or incising near the sheath be careful not to damage the sheath.Proper functioning of the sheath depends on its integrity.Care should be used when handling the sheath.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
HALO ONE THIN-WALLED GUIDING SHEATH
Common Device Name
GUIDING SHEATH
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key11831022
Report Number9616666-2021-00075
Device Sequence Number4367172
Product Code DYB
UDI-Device Identifier00801741184857
UDI-Public(01)00801741184857
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLO52535H
Device Catalogue NumberHLO52535H
Device Lot NumberCMEY0155
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;